# SDR TRBA2006069

- Difficulty date: September 12, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051204
- Condition: Burned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5195 - ANU-SJU - DURING CLIMB, STRONG BURNING ODOR NOTED WHEN LT BLEED WAS SELECTED ON.  APPEARS TO BE THE PACK SYSTEM.  (M)
